Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 13, Number 3

All articles in this issue are freely accessible.

Quaternion developments with applications
James Byrnie Shaw.
Trans. Amer. Math. Soc. 13 (1912), 279-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500918
Theory of finite algebras
H. S. Vandiver.
Trans. Amer. Math. Soc. 13 (1912), 293-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500919
On the degree of convergence of the development of a continuous function according to Legendre’s polynomials
Dunham Jackson.
Trans. Amer. Math. Soc. 13 (1912), 305-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500920
Functional-differential geometry
Louis Ingold.
Trans. Amer. Math. Soc. 13 (1912), 319-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500921
On the extension of a theorem of Poincaré for difference-equations
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 13 (1912), 342-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500922
One-parameter projective groups and the classification of collineations
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 13 (1912), 353-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500923
Bicombinants of the rational plane quartic and combinant curves of the rational plane quintic
J. E. Rowe.
Trans. Amer. Math. Soc. 13 (1912), 387-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500924